# SDR HALA2023031700047

- Difficulty date: March 16, 2023
- Submitted: March 18, 2023
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 37,225 hours, 5,915 cycles
- System (JASC): 2700 · Flight Control System
- Part: Servo Control
- Part number: 33271190001
- Part serial: 07104
- Condition: Leaking
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTHER - FLUID LEAKING FROM UNDER PANEL UNDER RT WING. FOUND INBD AILERON SERVO CTRL (7C52G) LEAKING. REMOVED & REPLACED INBD AILERON SERVO CTL REF AMM 27-14-51. UPTO STEP 4.C. (2). RII 386502. COMPLETED REMAINING STEPS PER A330 AMM 27-14-51-400-801-A. LEAK CHECK AND OPS CHECK GOOD. RII 534571.
